Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Having random pain on arms and legs, blurred vision. Elevated ESR level. Had neck vertebrae fusion. Cure?

hi Samuel I am currently waiting for appnt with ENT and Rhuematoid at hospital,but you may have some ideas. my doctor is undecided My ESR levels have reached 60 I have been on 20mg of predisone for past 14 days,(12.5mg for 14days before that,15mg 14days before that, 20mg 10days at start when esr reached 60, last week esr was 52, week before 38 and after spending a week and a half of resting and a morning blood test esr was 26,) this has eased the burning feeling thru my body,but not the pain in my hands feet and has begun affecting my legs, as a cramp like tightening and some weakness I get random pain through out my arms and legs, I have had left arm pain for over 12mths which now happens in my left thigh area occasional blurred vision , but eye test showed no major deteriation since eye test 12yr ago, which is a positive. It seems the more I do during the day the worse the pain in the evening, the steriods have eased the head pain /pressure. I have a positive ANA fine speckled 80 result 2weeks ago WBC has gone over the high threshold as have Neutrophils and lymphocytes. Together with this I developed pusatile tinitus (right sided) which is actually the hardest to deal with, it began dec2011 initially this was painless, but has slowly over the past 6mths given me pain above the right temple. I can silence this (what I now liken to walking in deep snow) by pressing on the pulse in my neck. I had an audio check at hospital which showed some loss of hearing on this side, left side is normal. the past 6-8 weeks there has developed a tightning around my throat/neck which is painful and a bit worrying when it is like someone has hold of my throat and chest muscles and is winding them tight I can t remember the last time I had a good nights sleep, the tightness and pressure seems to increase in my chest area when I lay down at night, pulsing in ear/head and chest, I take half a zopaclone 7.5mg every second night otherwise I wouldn t sleep I also will take different painrelief in the evening when it becomes almost intolerable, I try to get through the day with out extra pain relief (other than the steroids) I am taking cilazapril 5mg and bendrofluazide 2.5mg in the morn, but my blood pressure I think is now not so stable especially if I try not to take extra pain relief in the evening Oh I have just turned 48 female non-smoker/drinker my dr is not concerned about cholestrol/diabetes 9 I am now apparently pre-diabetic? I had a c5 c6 neck vertabrae fusion in 1993 due to a trauma, the standard xrays done 6mths ago show deteriation and a change in shape of my neck, I think by the pins n needles that I get in my hands and feet that there could be an issue here? I have a slight redness begining in my right big toe joint, other than that no visible joint swelling or redness How can I get a clearer idea of what is happening ie tests? I wondered about SLR but my dr didn t really seem to want to go there He has said polymyalgia but I have no pain or stiffness in my hips what do I do now? thanks
Asked On : Wed, 27 Feb 2013
Answers:  1 Views:  96
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The random pins and needles sensations and other symptoms that you are having could be due to a thyroid hormone deficiency, an electrolyte imbalance, vitamin B 12 deficiency or a nerve root compression due to degenerative changes in the vertebrae. Proper investigations are needed to find out the cause.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal ,
Answered: Thu, 3 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor